# SDR ABXA9701100

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46122
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 577991335
- Condition: Cracked
- Location: Bs 500-540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 35L, STA 500 TO 540 CRACKED.  *S/D*  REPAIRED IAW DC8 SRM 51-1-8 AND ABX REA 853-19130MR.
